Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 23, NWS Cheyenne, WY

May 17, 2018Cheyenne County, Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at May 17, 2018, 6:42 PM MDT for Cheyenne County, Morrill County, Nebraska. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2018, 6:42 PM MDT (00:42 UTC)
Expired
May 17, 2018, 7:30 PM MDT
In force
48 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cheyenne County, NE, Morrill County, NE

The radar

The Cheyenne radar (KCYS), 173 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 6:49 PM MDTTSTM WND GST 662 S Sidney, NE
May 17, 6:53 PM MDTTSTM WND GST 662 S Sidney, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 4:57 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 423 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
423 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
3826 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

757 
WUUS55 KCYS 180042
SVRCYS
NEC033-123-180130-
/O.NEW.KCYS.SV.W.0023.180518T0042Z-180518T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
642 PM MDT THU MAY 17 2018

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  Cheyenne County in the Panhandle of Nebraska...
  Southeastern Morrill County in the Panhandle of Nebraska...

* Until 730 PM MDT

* At 642 PM MDT, severe thunderstorms were located along a line
  extending from near Court House And Jail Rocks to near Lorenzo,
  moving northeast at 70 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Sidney, Bridgeport, Lodgepole, Dalton, Gurley, Sunol, Brownson,
  Northport, Colton, Lorenzo, The Intersection Of Highway 385 And 92,
  Court House And Jail Rocks, Sidney Airport and Broadwater.

This includes Interstate 80 in Nebraska between mile markers 41 and
77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Cheyenne.

&&

LAT...LON 4100 10262 4101 10330 4156 10327 4198 10268
      4179 10268 4174 10266 4174 10264 4142 10264
      4139 10261
TIME...MOT...LOC 0042Z 210DEG 60KT 4159 10307 4104 10311 

HAIL...<.75IN
WIND...60MPH
 
$$

Hammer
3 follow-up statements
161 
WWUS55 KCYS 180106
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
706 PM MDT THU MAY 17 2018

NEC033-123-180130-
/O.CON.KCYS.SV.W.0023.000000T0000Z-180518T0130Z/
Cheyenne NE-Morrill NE-
706 PM MDT THU MAY 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CHEYENNE AND EASTERN MORRILL COUNTIES...

At 705 PM MDT, severe thunderstorms were located along a line
extending from 10 miles northeast of The Intersection Of Highway 385
And 92 to 8 miles south of Colton, moving northeast at 50 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated. At 649 PM MDT, a wind gust to 66 MPH was 
         observed at the Sidney Airport. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Sidney, Bridgeport, Lodgepole, Dalton, Gurley, Sunol, Brownson,
Northport, Colton, Lorenzo, The Intersection Of Highway 385 And 92,
Court House And Jail Rocks, Sidney Airport and Broadwater.

This includes Interstate 80 in Nebraska between mile markers 51 and
77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for damaging winds. People outside should move 
to a shelter, inside a strong building and away from windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Cheyenne.

&&

LAT...LON 4100 10262 4101 10309 4165 10314 4198 10268
      4179 10268 4174 10266 4174 10264 4142 10264
      4139 10261
TIME...MOT...LOC 0105Z 215DEG 42KT 4173 10286 4103 10284 

HAIL...<.75IN
WIND...70MPH
 
$$

Hammer
617 
WWUS55 KCYS 180123
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
723 PM MDT THU MAY 17 2018

NEC033-123-180130-
/O.CON.KCYS.SV.W.0023.000000T0000Z-180518T0130Z/
Cheyenne NE-Morrill NE-
723 PM MDT THU MAY 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR EASTERN CHEYENNE AND EASTERN MORRILL COUNTIES...

At 723 PM MDT, severe thunderstorms were located along a line
extending from 6 miles south of Antioch to 6 miles south of
Lodgepole, moving northeast at 60 mph.

HAZARD...70 mph wind gusts. In northeastern Morrill county, quarter 
         sized hail is also possible. 

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Lodgepole, Colton, Sunol and Broadwater. 

This includes Interstate 80 in Nebraska between mile markers 62 and
77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Cheyenne.

&&

LAT...LON 4100 10262 4101 10291 4179 10294 4198 10268
      4179 10268 4174 10266 4174 10264 4142 10264
      4139 10261
TIME...MOT...LOC 0123Z 214DEG 53KT 4198 10266 4105 10262 

HAIL...<.75IN
WIND...70MPH
 
$$

Hammer
112 
WWUS55 KCYS 180129
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
729 PM MDT THU MAY 17 2018

NEC033-123-180139-
/O.EXP.KCYS.SV.W.0023.000000T0000Z-180518T0130Z/
Cheyenne NE-Morrill NE-
729 PM MDT THU MAY 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEYENNE AND EASTERN
MORRILL COUNTIES WILL EXPIRE AT 730 PM MDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However hail and 
gusty winds are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.

LAT...LON 4100 10262 4101 10291 4179 10294 4198 10268
      4179 10268 4174 10266 4174 10264 4142 10264
      4139 10261
TIME...MOT...LOC 0129Z 210DEG 60KT 4206 10260 4113 10256 

$$

Hammer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 5:45 PM MDT, 57 minutes earlier.

Area forecast discussion, May 17, 5:45 PM MDT, 57 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
545 PM MDT Thu May 17 2018

.UPDATE...
Issued at 515 PM MDT Thu May 17 2018

Severe Thunderstorm Watch has been issued for western Nebraska
until 1100 PM tonight. Activity is rapidly developing at this hour
and will continue to strengthen and push east into Cheyenne
county, Morrill, and Box Butte counties. Updates have been sent.

&&

.SHORT TERM...(This evening through Friday)
Issued at 1248 PM MDT Thu May 17 2018

Latest surface analysis was showing the dry line about 10 miles
west of Cheyenne. Through the morning the dewpoints have been 50
to 55 in Cheyenne with lower 40 degree dewpoints about 10 miles.
Latest radar loop was showing elevated convection trying to
develop around Horse Creek, but the cap is still pretty evident
over this area based on the visible satellite loop. Meanwhile,
Niobrara county is showing a bit more enhancement. LAPS data is
showing very limited CINH over the area, so it probably will be
another 1 to 2 hours before we start to see this convection
become more prevalent. CAPES are very high especially over the
panhandle where capes are running 3000-4000 j/kg with marginal
effective shear around 30kts. This is sufficient instability to
create supercells with large hail up to baseball size along with
damaging downburst winds. The tornado threat cannot be ruled out,
but the bulk of shear is in the mid layers. These supercells
should begin to shift east this evening and evolve into clusters
which will increase the threat for damaging winds. Things should
begin to settle down towards midnight. The next round of
convection is expected to develop once again Friday afternoon.
This convection looks to have more effective shear with values
around 40kts, but the instability is not expected to be as high as
today. The severe convection will also most likely not linger
much beyond the early part of the evening as the cold front dives
south through the area. However, we may be faced with heavy
rainfall/minor flooding potential along and behind the front
through Saturday morning with 1 to 2 inches of rainfall possible.
This is all in response to the mid/upper level low developing over
northeast Colorado which will advect plenty of moisture into
areas east of the Laramie Range along with good upslope flow.

.LONG TERM...(Friday night through Thursday)
Issued at 1248 PM MDT Thu May 17 2018

Upper trough situated over the central high plains Saturday night
will progress slowly east-northeast toward the Upper Midwest
through Sunday. Showers will gradually diminish Saturday night and
Sunday morning along and east of I-25. Scattered showers/isolated
tstorms will redevelop along and west of the Laramie Range Sunday
afternoon with the passage of a weak disturbance in the SW flow
aloft. High temperatures Sunday will be 10 degrees warmer compared
to Saturday.

For the Monday through Wednesday period, weak diffluent south-
southwest flow aloft prevails as a upper low meanders over the
Great Basin. Weak disturbances will periodically track across the
CWA, producing isolated to scattered convection each day. Above
normal temperatures are expected with highs in the 70s lower
elevations.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 540 PM MDT Thu May 17 2018

Latest radar loop was showing the convection continuing to erupt
across the Nebraska panhandle. Would expect this convection to
continue to slowly push east through the Nebraska Panhandle TAF
sites this evening. Meanwhile, we would expect some outflow to
push through the CYS TAF site this evening which will allow for
low level moisture and perhaps some lower ceilings and fog to push back
into the CYS TAF site late tonight. May also see some patchy fog
late tonight in the Nebraska TAF sites towards daybreak. Frontal
boundary is expected to surge through the area tomorrow afternoon
which will once again trigger more showers and thunderstorms.

&&

.FIRE WEATHER...
Issued at 150 PM MDT Thu May 17 2018

No major fire weather concerns during the next few days, due to
greenup and persist chances of showers and thunderstorms through
the period.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

UPDATE...TJT
SHORT TERM...REC
LONG TERM...REC
AVIATION...REC
FIRE WEATHER...REC
Hazardous weather outlook, May 17, 5:12 PM MDT, 1 hour 30 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
512 PM MDT Thu May 17 2018

WYZ101>119-182315-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
512 PM MDT Thu May 17 2018

This hazardous weather outlook is for southeast Wyoming.

.DAY ONE...TONIGHT

Widely scattered thunderstorms are expected through this evening,
mainly east of Interstate 25. A few thunderstorms may become
strong with hail and strong gusty winds.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Widespread showers and isolated non-severe thunderstorms are
forecast Friday night and Saturday. Colder air on the backside
of a low pressure system over eastern Colorado will drive snow
levels down to around 9000 feet. Several inches of wet snow are
possible over the higher elevations of the Snowy Range, with
lesser accumulations for the Sierra Madre and north Laramie
ranges.

Widely scattered mainly afternoon and evening thunderstorms
will be possible Sunday through Wednesday. Severe weather is
not expected.

.Spotter information statement...

Spotter activation will not be required at this time.

NEZ002-003-019>021-054-055-095-096-182315-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-
512 PM MDT Thu May 17 2018

This hazardous weather outlook is for the western Nebraska
Panhandle.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

A Severe Thunderstorms Watch is in effect until 11 PM tonight. A
line of thunderstorms will develop near the Wyoming border over
the next hour or so and then move eastward through late this
evening. The primary threats will be large hail and damaging wind
gusts up to 70 mph, as well as locally heavy rainfall and frequent
cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A cold front will move through the area Friday afternoon, with
scattered thunderstorms expected. Some of the storms will be
strong to severe with hail to ping pong ball size, wind gusts to
60 mph, and locally heavy rain. The greatest threat will be east
and south of a line from Cheyenne to Torrington to Alliance.

Widespread showers and isolated non-severe thunderstorms are
forecast Friday night and Saturday.

Widely scattered mainly afternoon and evening thunderstorms
will be possible Sunday through Wednesday. Severe weather is
not expected.

.Spotter information statement...

Spotters are urged to report severe weather to the National
Weather Service.

In the hours before

Special weather statement, May 17, 4:35 PM MDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
435 PM MDT THU MAY 17 2018

WYZ101>103-106-107-172330-
East Platte County WY-
Central Laramie Range and Southwest Platte County WY-
Converse County Lower Elevations WY-North Laramie Range WY-
Niobrara County WY-
435 PM MDT THU MAY 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NIOBRARA...NORTHEASTERN
ALBANY...NORTHWESTERN PLATTE AND SOUTHEASTERN CONVERSE COUNTIES UNTIL
530 PM MDT...

At 435 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mule Creek Junction to 8 miles south of
Manning Ranch to near Harris Park. Movement was east at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Mule Creek Junction around 440 PM MDT.

Other locations impacted by these storms include Lost Springs.

This includes Interstate 25 in Wyoming between mile markers 111 and
131.

LAT...LON 4337 10406 4291 10465 4222 10527 4226 10559
      4297 10510 4350 10428 4351 10413 4350 10406
TIME...MOT...LOC 2235Z 260DEG 8KT 4346 10425 4288 10496 4232 10540

Rubin
Special weather statement, May 17, 5:03 PM MDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
503 PM MDT THU MAY 17 2018

NEZ019-180000-
Scotts Bluff NE-
503 PM MDT THU MAY 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTTS BLUFF COUNTY UNTIL
600 PM MDT...

At 503 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hubbard Hill, or 11 miles southwest of Scottsbluff, moving northeast
at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Hubbard Hill around 515 PM MDT.
  Scotts Bluff National Monument around 540 PM MDT.
  Gering and Terrytown around 545 PM MDT.
  Scottsbluff around 550 PM MDT.

A severe thunderstorm watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4170 10387 4177 10391 4199 10368 4172 10350
TIME...MOT...LOC 2303Z 243DEG 12KT 4176 10384

Rubin
Special weather statement, May 17, 6:03 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
603 PM MDT THU MAY 17 2018

NEZ095-180045-
North Sioux NE-
603 PM MDT THU MAY 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SIOUX COUNTY UNTIL
645 PM MDT...

At 602 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ardmore, or 24 miles southeast of Edgemont, moving north at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central Sioux
County.

A severe thunderstorm watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4290 10351 4294 10369 4300 10368 4300 10351
TIME...MOT...LOC 0002Z 192DEG 35KT 4298 10361

Rubin
Special weather statement, May 17, 6:14 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
614 PM MDT THU MAY 17 2018

NEZ003-019>021-096-180115-
Scotts Bluff NE-Box Butte NE-Morrill NE-South Sioux NE-Banner NE-
614 PM MDT THU MAY 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOX BUTTE...EASTERN
SCOTTS BLUFF...NORTHWESTERN MORRILL...NORTHERN BANNER AND
SOUTHEASTERN SIOUX COUNTIES UNTIL 715 PM MDT...

At 614 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wildcat Hills State Recreation Area, or 8 miles south of Scottsbluff,
moving northeast at 20 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Gering and Scotts Bluff National Monument around 625 PM MDT.
  Terrytown around 630 PM MDT.
  Scottsbluff and Minatare around 635 PM MDT.
  Scottsbluff Airport around 640 PM MDT.
  Lake Minatare Campground, Lake Minatare and Lake Alice around 655
  PM MDT.

Other locations impacted by this storm include Melbeta and McGrew.

A severe thunderstorm watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4153 10349 4157 10394 4216 10353 4207 10313
TIME...MOT...LOC 0014Z 212DEG 18KT 4175 10364

Rubin
Special weather statement, May 17, 6:23 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
623 PM MDT THU MAY 17 2018

NEZ002-095-180130-
Dawes NE-North Sioux NE-
623 PM MDT THU MAY 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAWES AND
NORTHEASTERN SIOUX COUNTIES UNTIL 730 PM MDT...

At 623 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Whitney Lake, or 24 miles west of Chadron, moving north
at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern Dawes
and northeastern Sioux Counties.

A severe thunderstorm watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4275 10344 4277 10356 4300 10353 4300 10331
TIME...MOT...LOC 0023Z 192DEG 28KT 4283 10348

Rubin
Special weather statement, May 17, 6:36 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
636 PM MDT THU MAY 17 2018

NEZ002-003-021-180130-
Box Butte NE-Dawes NE-Morrill NE-
636 PM MDT THU MAY 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOX BUTTE...NORTH CENTRAL
MORRILL AND SOUTHEASTERN DAWES COUNTIES UNTIL 730 PM MDT...

At 636 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Box Butte Campground to near Berea to 7
miles northeast of Angora. Movement was northeast at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Box Butte Campground and Box Butte Dam around 640 PM MDT.
  Alliance Airport and Wild Horse Butte around 655 PM MDT.
  Alliance around 700 PM MDT.

A severe thunderstorm watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4188 10315 4209 10304 4243 10324 4271 10278
      4245 10277 4244 10275 4210 10274 4209 10271
TIME...MOT...LOC 0036Z 225DEG 31KT 4242 10314 4214 10296 4194 10299

Rubin

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 6:14 PM MDTSpecial Weather StatementCYSScotts Bluff61 min
May 17, 6:23 PM MDTSpecial Weather StatementCYSDawes67 min
May 17, 6:36 PM MDTSpecial Weather StatementCYSBox Butte54 min
May 17, 6:41 PM MDTSevere Thunderstorm WarningCYSDawes51 min
May 17, 7:15 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes37 min
May 17, 7:25 PM MDTSevere Thunderstorm WarningCYSDawes24 min
May 17, 7:52 PM MDTSpecial Weather StatementCYSCheyenne23 min
May 17, 8:03 PM MDTSevere Thunderstorm WarningCYSCheyenne42 min
May 17, 8:42 PM MDTSevere Thunderstorm WarningCYSCheyenne48 min
May 17, 9:05 PM MDTSpecial Weather StatementCYSCheyenne55 min
May 17, 9:26 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill64 min
May 17, 9:40 PM MDTSpecial Weather StatementCYSMorrill65 min
May 17, 9:52 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill40 min
May 17, 10:08 PM MDTAreal Flood AdvisoryCYSCheyenne, Kimball10 hr
May 17, 10:28 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill62 min
May 17, 11:09 PM MDTSpecial Weather StatementCYSBanner51 min
May 17, 11:22 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill53 min
May 17, 11:29 PM MDTSpecial Weather StatementCYSCheyenne61 min
May 18, 12:23 AM MDTSevere Thunderstorm WarningCYSCheyenne52 min
May 18, 3:50 AM MDTFlood WatchCYSBanner, Cheyenne, Kimball, Morrill, Scotts Bluff38 hr
May 18, 5:48 PM MDTSpecial Weather StatementCYSSioux57 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.